# SDR ASAA2022033037846

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 2,772 hours, 906 cycles
- Engine: LEAP1B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF FMC-L INFLIGHT. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-836. L/H FMC OPS RESTORED. 1 EA C/B ON P18-2 , A6 OPENED, RESET. ETOPS GND VERIFICATION TEST SUCCESSFUL.
